My Experience with Betahistine "Labirin"

Discussion in 'Support' started by Rafael L, Feb 26, 2016.

tinnitus forum
    1. Rafael L

      Rafael L Member

      Location:
      Brazil
      Tinnitus Since:
      5/2015
      Cause of Tinnitus:
      Headaches and panic attack
      I have bilateral tinnitus of high frequency, without hearing loss, I taking betahistine side effects were:

      palpitations in the heart
      First 3 days: dizziness
      6 days: no dizziness, but ears covered (some minutes)
      > 6 days: Tinnitus increases

      I was taking 24mg, reduce to 8 mg per day because the tinnitus increase, but it seems that Betahistine accused the source of the problem...

      Opinions?
       
      • Like Like x 1
    2. Atlantis

      Atlantis Member

      Tinnitus Since:
      02/2014
      Try tapering off.
       
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I take it and does not effect my tinnitus but it take it for Menieres...lots of love glynis
       
    4. Rafael L

      Rafael L Member

      Location:
      Brazil
      Tinnitus Since:
      5/2015
      Cause of Tinnitus:
      Headaches and panic attack
      What I meant this post is the side effects are the same as had in the beginning T, reinforces my theory that my tinnitus is vascular.
       
      • Helpful Helpful x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.